Dynamic Monetary Risk Measures for Bounded Discrete-Time Processes

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

CHERIDITO, Patrick, Freddy DELBAEN, Michael KUPPER, 2006. Dynamic Monetary Risk Measures for Bounded Discrete-Time Processes. In: Electronic Journal of Probability. 11(3), pp. 57-106. eISSN 1083-6489

@article{Cheridito2006Dynam-40949, title={Dynamic Monetary Risk Measures for Bounded Discrete-Time Processes}, url={https://projecteuclid.org/euclid.ejp/1464730538}, year={2006}, number={3}, volume={11}, journal={Electronic Journal of Probability}, pages={57--106}, author={Cheridito, Patrick and Delbaen, Freddy and Kupper, Michael} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/40949"> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Delbaen, Freddy</dc:contributor> <dcterms:abstract xml:lang="eng">We study dynamic monetary risk measures that depend on bounded discrete-time processes describing the evolution of financial values. The time horizon can be finite or infinite. We call a dynamic risk measure time-consistent if it assigns to a process of financial values the same risk irrespective of whether it is calculated directly or in two steps backwards in time. We show that this condition translates into a decomposition property for the corresponding acceptance sets, and we demonstrate how time-consistent dynamic monetary risk measures can be constructed by pasting together one-period risk measures. For conditional coherent and convex monetary risk measures, we provide dual representations of Legendre--Fenchel type based on linear functionals induced by adapted increasing processes of integrable variation. Then we give dual characterizations of time-consistency for dynamic coherent and convex monetary risk measures. To this end, we introduce a concatenation operation for adapted increasing processes of integrable variation, which generalizes the pasting of probability measures. In the coherent case, time-consistency corresponds to stability under concatenation in the dual. For dynamic convex monetary risk measures, the dual characterization of time-consistency generalizes to a condition on the family of convex conjugates of the conditional risk measures at different times. The theoretical results are applied by discussing the time-consistency of various specific examples of dynamic monetary risk measures that depend on bounded discrete-time processes.</dcterms:abstract> <dc:creator>Cheridito, Patrick</dc:creator> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/40949"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Cheridito, Patrick</dc:contributor> <dc:language>eng</dc:language> <dcterms:issued>2006</dcterms:issued> <dc:creator>Kupper, Michael</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-12-15T13:18:46Z</dcterms:available> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Delbaen, Freddy</dc:creator> <dcterms:title>Dynamic Monetary Risk Measures for Bounded Discrete-Time Processes</dcterms:title> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Kupper, Michael</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-12-15T13:18:46Z</dc:date> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


My Account